| Catalog Number |
CV-15123-F |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "a 12fr shiley-type central venous catheter (cvc) was implanted in a patient to collect cells for an autologous bmt.When the guide wire was removed, the doctor noticed a great deal of resistance when it came out.The guide wire was even frayed.As there was no success in removing the guide wire, it was necessary to remove the cvc.".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description